Advertisement

Acta Mathematica Sinica

, Volume 11, Issue 4, pp 389–398 | Cite as

Normality preserving multiplication operators

  • Lu Shijie 
  • Lu Fangyan 
Article

Abstract

We show that a multiplication operator Φ(T)=ATB is normality preserving if and only if it is hyponormality preserving, if and only if it is either of the formA=fg,B=hf, orA=D,B=λD* for someλ∈C andD* D=I. Also we show that Φ is (semi-) Fredholmness prserving if and only ifA andB are (semi-) Fredholm operators.

Keyword

Multiplication operators Normality preserving Fredholmness preserving 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Beasley, L. B.,Rank-k preserving and preserves of sets of ranks, Linear Algebra Appl.,55 (1983), 11–17.CrossRefGoogle Scholar
  2. [2]
    Ben-Israled, A. and Greville, T. N. E., Generalized Inverses Theory and Applications, Wiley, New York, 1974.Google Scholar
  3. [3]
    Conway, J. B., Subnormal Operators, Pitman Boston, 1981.Google Scholar
  4. [4]
    Fong, C. K. and Sourour, A. R., On the operator identity ΣA k XB k = 0, Canad. J. Math.,31(1979), 845–857.Google Scholar
  5. [5]
    Hou Jinchuan,Bank-prserving linear maps on B(X), Sci. China, Ser. A32(1989), 929–940.Google Scholar
  6. [6]
    Hou Jinchuan,On operator inequalities and linear combinations of operators, Linear Algebra Appl.,153 (1991), 35–52.Google Scholar
  7. [7]
    Kato, T., Perturbation Theory for Linear Operators, Springer-Verlag, 1984.Google Scholar
  8. [8]
    Safarian, A. A. and Sourour, A. R.,Spectrum-preserving linear maps, J. Func. Anal.,66(1989), 255–261.CrossRefGoogle Scholar
  9. [9]
    Omladic, M. T.,On operators preserving commutativity, J. Func. Anal.,66(1989), 105–122.CrossRefGoogle Scholar

Copyright information

© Science Press 1995

Authors and Affiliations

  • Lu Shijie 
    • 1
  • Lu Fangyan 
    • 1
  1. 1.Department of MathematicsZhejiang UniversityHangzhouChina

Personalised recommendations